Alert archive / Missouri / Flash Flood Watches in 2015

Flash Flood Watch 10, NWS St. Louis, MO

July 9, 201524 counties in Missouri; 15 counties in Illinois

NWS St. Louis, MO issued this flash flood watch at Jul 9, 2015, 3:35 AM CDT for 24 counties in Missouri; 15 counties in Illinois. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2015, 3:35 AM CDT (08:35 UTC)
Expired
Jul 10, 2015, 7:00 AM CDT
In force
27 hr
Issued by
NWS St. Louis, MO
Flood severity
None
All 39 counties

Bond County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 9 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WGUS63 KLSX 090835
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
335 AM CDT THU JUL 9 2015

...FLASH FLOODING THREAT CONTINUES THROUGH FRIDAY MORNING...

.A FRONT ACROSS SOUTHERN MISSOURI AND ILLINOIS WILL SERVE AS THE
FOCUS FOR MORE THUNDERSTORMS TODAY. THEN AS THE FRONT BEGINS TO
BUCKLE NORTH TONIGHT ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY
RAINFALL IS LIKELY TO DEVELOP FROM THE OZARKS TO EAST CENTRAL
MISSOURI AND EVENTUALLY SOUTH CENTRAL ILLINOIS. THE GROUND IS NEAR
SATURATION IN MANY PLACES DUE TO THE RAINFALL THAT WAS OBSERVED
THE LAST FEW DAYS. ANY ADDITIONAL RAINFALL MAY LEAD TO FLASH
FLOODING.

ILZ079-MOZ072>075-084-085-099-092200-
/O.NEW.KLSX.FF.A.0010.150709T0835Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON
335 AM CDT THU JUL 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND 
 MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST 
 ILLINOIS...RANDOLPH IL. IN MISSOURI...CRAWFORD MO...IRON MO...
 MADISON MO...REYNOLDS MO...ST. FRANCOIS MO...STE. GENEVIEVE MO 
 AND WASHINGTON MO.

* THROUGH FRIDAY MORNING

* THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...COULD LEAD TO
  FLASH FLOODING OF LOW LYING AREAS TODAY THROUGH FRIDAY MORNING.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

ILZ058>060-064-065-069-070-074-097>102-MOZ035-036-041-042-047>052-
059>065-092200-
/O.NEW.KLSX.FF.A.0010.150710T0600Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-PIKE IL-CALHOUN IL-JERSEY IL-MADISON IL-
ST. CLAIR IL-MONROE IL-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-
MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA...MEXICO...
JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS
335 AM CDT THU JUL 9 2015

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...
 INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...
 CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...JERSEY IL...
 MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY 
 IL...PIKE IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...
 AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO...FRANKLIN MO...
 GASCONADE MO...JEFFERSON MO...LINCOLN MO...MONITEAU MO...
 MONTGOMERY MO...OSAGE MO...PIKE MO...RALLS MO...ST. CHARLES 
 MO...ST. LOUIS CITY MO...ST. LOUIS MO AND WARREN MO.

* FROM LATE TONIGHT THROUGH FRIDAY MORNING

* ANOTHER ROUND OF THUNDERSTORMS...WITH HEAVY RAINFALL...IS LIKELY
  TONIGHT INTO FRIDAY MORNING. THIS HEAVY RAINFALL ON THE ALREADY
  SATURATED GROUND MAY CAUSE FLASH FLOODING TO OCCUR IN LOW LYING
  AREAS LATE TONIGHT AND FRIDAY MORNING.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

CVKING
4 follow-up statements
697 
WGUS63 KLSX 092058
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT THU JUL 9 2015

...FLASH FLOODING THREAT CONTINUES THROUGH FRIDAY MORNING...

.A STATIONARY FRONT ACROSS SOUTHERN MISSOURI AND SOUTHERN ILLINOIS
WILL SERVE AS THE FOCUS FOR MORE THUNDERSTORMS. THE FRONT SHOULD
BEGIN LIFTING NORTH TONIGHT AS ANOTHER ROUND OF THUNDERSTORMS
WITH HEAVY RAINFALL MOVES INTO THE OZARKS AND EAST CENTRAL
MISSOURI AND EVENTUALLY SOUTHERN ILLINOIS. THE GROUND IS NEARLY
SATURATED IN MANY PLACES DUE TO RECENT RAINFALL. ADDITIONAL HEAVY
RAINFALL MAY LEAD TO FLASH FLOODING.

MOZ041-042-047>051-059-060-062-100900-
/O.EXT.KLSX.FF.A.0010.150710T0200Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-
MONTGOMERY MO-GASCONADE MO-WARREN MO-FRANKLIN MO-
INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY...
UNION
358 PM CDT THU JUL 9 2015

...FLASH FLOOD WATCH NOW IN EFFECT FROM 9 PM CDT THIS EVENING
THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI...
 INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI...
 AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO...MONITEAU MO 
 AND OSAGE MO. IN EAST CENTRAL MISSOURI...FRANKLIN MO...
 GASCONADE MO...MONTGOMERY MO AND WARREN MO.

* FROM 9 PM CDT THIS EVENING THROUGH FRIDAY MORNING

* THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL IS LIKELY TONIGHT.
  THIS HEAVY RAINFALL FALLING ON SATURATED GROUND MAY CAUSE FLASH
  FLOODING TO OCCUR IN LOW LYING AREAS LATE TONIGHT AND FRIDAY
  MORNING.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

ILZ079-MOZ072>075-084-085-099-100900-
/O.CON.KLSX.FF.A.0010.000000T0000Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON
358 PM CDT THU JUL 9 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE 
 FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS...RANDOLPH IL. IN 
 MISSOURI...CRAWFORD MO...IRON MO...MADISON MO...REYNOLDS MO...
 ST. FRANCOIS MO...STE. GENEVIEVE MO AND WASHINGTON MO.

* THROUGH FRIDAY MORNING

* THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL IS LIKELY TONIGHT AND
  CONTINUING INTO FRIDAY MORNING. THIS HEAVY RAINFALL FALLING ON
  SATURATED GROUND MAY CAUSE FLASH FLOODING TO OCCUR IN LOW LYING
  AREAS LATE TONIGHT AND FRIDAY MORNING.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

ILZ058>060-064-065-069-070-074-097>102-MOZ035-036-052-061-063>065-
100900-
/O.CON.KLSX.FF.A.0010.150710T0600Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-PIKE IL-CALHOUN IL-JERSEY IL-MADISON IL-
ST. CLAIR IL-MONROE IL-RALLS MO-PIKE MO-LINCOLN MO-ST. CHARLES MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...ST CHARLES...ST LOUIS
358 PM CDT THU JUL 9 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 AM CDT FRIDAY
THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING 
 COUNTIES...IN ILLINOIS...BOND IL...CALHOUN IL...CLINTON IL...
 FAYETTE IL...GREENE IL...JERSEY IL...MACOUPIN IL...MADISON 
 IL...MARION IL...MONROE IL...MONTGOMERY IL...PIKE IL...ST. 
 CLAIR IL AND WASHINGTON IL. IN MISSOURI...JEFFERSON MO...
 LINCOLN MO...PIKE MO...RALLS MO...ST. CHARLES MO...ST. LOUIS 
 CITY MO AND ST. LOUIS MO.

* FROM 1 AM CDT FRIDAY THROUGH FRIDAY MORNING

* THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL IS LIKELY TONIGHT.
  THIS HEAVY RAINFALL FALLING ON SATURATED GROUND MAY CAUSE FLASH
  FLOODING TO OCCUR IN LOW LYING AREAS LATE TONIGHT AND FRIDAY
  MORNING.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

MILLER
308 
WGUS63 KLSX 100237
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT THU JUL 9 2015

...FLASH FLOODING THREAT CONTINUES THROUGH FRIDAY MORNING...

.A STATIONARY FRONT ACROSS SOUTHERN MISSOURI AND SOUTHERN
ILLINOIS WILL SERVE AS THE FOCUS FOR MORE THUNDERSTORMS. THE
FRONT SHOULD BEGIN LIFTING NORTH LATE TONIGHT AS ANOTHER ROUND OF
THUNDERSTORMS WITH HEAVY RAINFALL MOVES INTO THE OZARKS AND EAST
CENTRAL MISSOURI AND EVENTUALLY SOUTHERN ILLINOIS. THE GROUND IS
NEARLY SATURATED IN MANY PLACES DUE TO RECENT RAINFALL.
ADDITIONAL HEAVY RAINFALL MAY LEAD TO FLASH FLOODING.

MOZ041-042-050-051-100345-
/O.CAN.KLSX.FF.A.0010.000000T0000Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-AUDRAIN MO-CALLAWAY MO-MONTGOMERY MO-
INCLUDING THE CITIES OF...COLUMBIA...MEXICO
937 PM CDT THU JUL 9 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI AND EAST
CENTRAL MISSOURI HAS BEEN CANCELLED. THE HEAVIER RAIN WILL BE
MAINLY SOUTH OF INTERSTATE 70.

$$

ILZ058>060-097>099-MOZ035-036-052-100345-
/O.CAN.KLSX.FF.A.0010.150710T0600Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-PIKE IL-CALHOUN IL-JERSEY IL-
RALLS MO-PIKE MO-LINCOLN MO-
INCLUDING THE CITIES OF...LITCHFIELD...BOWLING GREEN
937 PM CDT THU JUL 9 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS
BEEN CANCELLED. THE HEAVIER RAIN WILL BE MAINLY SOUTH OF
INTERSTATE 70.

$$

ILZ079-MOZ072>075-084-085-099-101445-
/O.CON.KLSX.FF.A.0010.000000T0000Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON
937 PM CDT THU JUL 9 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE 
 FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS...RANDOLPH IL. IN 
 MISSOURI...CRAWFORD MO...IRON MO...MADISON MO...REYNOLDS MO...
 ST. FRANCOIS MO...STE. GENEVIEVE MO AND WASHINGTON MO.

* THROUGH FRIDAY MORNING

* THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL IS LIKELY TONIGHT 
  AND CONTINUING INTO FRIDAY MORNING. THIS HEAVY RAINFALL 
  FALLING ON SATURATED GROUND MAY CAUSE FLASH FLOODING TO OCCUR 
  IN LOW LYING AREAS LATE TONIGHT AND FRIDAY MORNING. 

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

MOZ047>049-059-060-062-101445-
/O.CON.KLSX.FF.A.0010.000000T0000Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONITEAU MO-COLE MO-OSAGE MO-GASCONADE MO-WARREN MO-FRANKLIN MO-
INCLUDING THE CITIES OF...JEFFERSON CITY...UNION
937 PM CDT THU JUL 9 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI...
 INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI...COLE 
 MO...MONITEAU MO AND OSAGE MO. IN EAST CENTRAL MISSOURI...
 FRANKLIN MO...GASCONADE MO AND WARREN MO.

* THROUGH FRIDAY MORNING

* THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL IS LIKELY TONIGHT. 
  THIS HEAVY RAINFALL FALLING ON SATURATED GROUND MAY CAUSE 
  FLASH FLOODING TO OCCUR IN LOW LYING AREAS LATE TONIGHT AND 
  FRIDAY MORNING. 

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

ILZ064-065-069-070-074-100>102-MOZ061-063>065-101445-
/O.CON.KLSX.FF.A.0010.150710T0600Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-MADISON IL-
ST. CLAIR IL-MONROE IL-ST. CHARLES MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-
INCLUDING THE CITIES OF...VANDALIA...SALEM...EDWARDSVILLE...
BELLEVILLE...ST CHARLES...ST LOUIS
937 PM CDT THU JUL 9 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 AM CDT FRIDAY
THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ILLINOIS AND EAST CENTRAL MISSOURI...INCLUDING THE 
 FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CLINTON IL...
 FAYETTE IL...MADISON IL...MARION IL...MONROE IL...ST. CLAIR IL 
 AND WASHINGTON IL. IN EAST CENTRAL MISSOURI...JEFFERSON MO...
 ST. CHARLES MO...ST. LOUIS CITY MO AND ST. LOUIS MO.

* FROM 1 AM CDT FRIDAY THROUGH FRIDAY MORNING

* THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL IS LIKELY LATE TONIGHT.
  THIS HEAVY RAINFALL FALLING ON SATURATED GROUND MAY CAUSE FLASH
  FLOODING TO OCCUR IN LOW LYING AREAS LATE TONIGHT AND FRIDAY
  MORNING.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

BYRD
024 
WGUS63 KLSX 100919
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
419 AM CDT FRI JUL 10 2015

ILZ064-065-069-070-074-079-100>102-MOZ047>049-059>065-072>075-
101030-
/O.CAN.KLSX.FF.A.0010.000000T0000Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-
MADISON IL-ST. CLAIR IL-MONROE IL-MONITEAU MO-COLE MO-OSAGE MO-
GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-
ST. FRANCOIS MO-STE. GENEVIEVE MO-
INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER...
EDWARDSVILLE...BELLEVILLE...JEFFERSON CITY...ST CHARLES...UNION...
ST LOUIS...FARMINGTON
419 AM CDT FRI JUL 10 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS
BEEN CANCELLED. RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE
THROUGH DAYBREAK HOWEVER THE THREAT OF VERY HEAVY RAINFALL
CONDUCIVE TO FLASH FLOODING HAS ENDED.

$$

MOZ084-085-099-101200-
/O.EXT.KLSX.FF.A.0010.000000T0000Z-150710T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IRON MO-MADISON MO-REYNOLDS MO-
419 AM CDT FRI JUL 10 2015

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTHEAST MISSOURI...INCLUDING THE FOLLOWING 
 COUNTIES...IRON MO...MADISON MO AND REYNOLDS MO.

* UNTIL 7 AM CDT THIS MORNING

* SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH DAYBREAK AND
  THEN BECOME MORE SCATTERED IN COVERAGE BEFORE ENDING BY MID
  MORNING. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
  POSSIBLE WHICH COULD PRODUCE FLASH FLOODING.

* HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING OR POOR
  DRAINAGE AREAS...AND FLASH FLOODING ON SMALLER CREEKS AND
  STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL
  ALSO BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

GLASS
839 
WGUS63 KLSX 101156
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT FRI JUL 10 2015

MOZ084-085-099-101300-
/O.EXP.KLSX.FF.A.0010.000000T0000Z-150710T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IRON MO-MADISON MO-REYNOLDS MO-
656 AM CDT FRI JUL 10 2015

...FLASH FLOOD WATCH WILL EXPIRE AT 7 AM CDT THIS MORNING...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST MISSOURI WILL
EXPIRE AT 7 AM CDT THIS MORNING. RAIN AND ISOLATED THUNDERSTORMS
WILL CONTINUE THIS MORNING...HOWEVER...THE THREAT OF VERY HEAVY
RAINFALL CONDUCIVE TO FLASH FLOODING HAS ENDED.

$$

TILLY

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jul 8, 6:46 PM CDT, 8 hours 49 minutes earlier.

Area forecast discussion, Jul 8, 6:46 PM CDT, 8 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED JUL 8 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 326 PM CDT WED JUL 8 2015

MAIN FOCUS FOR TONIGHT IS THE POTENTIAL FOR SEVERE WEATHER ACROSS
PARTS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS THROUGH MID TO
LATE EVENING.  THE LATEST RAP RUN HAS BACKED OFF THE INSTSABILITY,
BOTH IN NORTHWARD PROGRESSION AS THE WARM FRONT MOVES NORTH, AND IN
MAGNITUDE.  REGARDLESS 1000-1500 J/KG SBCAPE NOSES UP INTO OUR CWFA
FROM NEAR ELLINGTON UP TO SALEM.  200-300 M2/S2 OF 0-3KM HELICITY
AND AROUND 100 M2/S2 0-1KM HELICITY IS PLENTY OF SHEAR TO PROMOTE
ROTATING UPDRAFTS AND A FEW TORNADOES.  LIMITING FACTOR IS THE
FAIRLY EXTENSIVE CLOUD COVER ACROSS SOUTHERN MISSOURI AND ILLINOIS
ALONG WITH WANING DIURNAL HEATING.  TRULY WOULDN'T BE SURPRISED TO
GET A TORNADO WATCH BEFORE THE AFTERNOON IS OVER, BUT I WOULDN'T
THINK THE THREAT WILL LAST TOO LONG INTO THE EVENING.

OTHER CONCERN IS CONTINUING HEAVY RAIN THREAT.  CENTRAL AND PARTS OF
NORTHEAST MISSOURI FLASH FLOOD WATCH DROPS AT 00Z, WITH THE
REMAINDER OF THE AREA CONTINUING UNTIL 06Z.  WHILE I THINK THE
THREAT FOR TRULY HEAVY RAIN IS LOW ACROSS CENTRAL INTO NORTHEAST
MISSOURI AND MUCH OF WEST CENTRAL AND SOUTHWEST ILLINOIS, WE ARE SO
WET THAT I THINK THE WATCH IS STILL VALID UNTIL THE RAIN ENDS THIS
EVENING.  FURTHER SOUTH, POTENTIAL FOR FLASH FLOODING WITH ANY
THUNDERSTORMS THAT TRAIN IS STILL A VERY REAL THREAT.

CARNEY

.LONG TERM:  (THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 356 PM CDT WED JUL 8 2015

QUASI-ZONAL FLOW ALOFT WILL PERSIST THROUGH THE END OF THE WEEK.
THE COLD FRONT WHICH PUSHES THROUGH TONIGHT DOESN'T GET VERY FAR
SOUTH BEFORE STALLING EARLY THURSDAY MORNING.  NAM AND GFS SEEM TO
BE IN PRETTY GOOD AGREEMENT THAT THE LOW LEVEL BAROCLINIC ZONE WILL
STALL OVER SOUTEHRN MISSOURI OR NORTHERN ARKANSAS.  THERE WILL BE A
CONTINUING CHANCE FOR THUNDERSTORMS IN THE VICINITY OF THE FRONT AS
IT LOITERS OVER SOUTHERN MISSOURI THROUGH THURSDAY INTO, THEN
BOTH THE GFS AND NAM BRING A SHORTWAVE THROUGH IN THE ZONAL FLOW
ALOFT WHICH ENVIGORATES THE LOW LEVEL JET AND PUSHES THE
BAROCLINIC ZONE BACK NORTH LATE THURSDAY NIGHT AND FRIDAY RESULTING
IN HIGHER CHANCES OF RAIN ACROSS MUCH OF THE OF THE AREA.  LOW LEVEL
SOUTHWEST FLOW DEVELOPS AS FRIDAY INTO THE WEEKEND AS A 5960M 500MB
RIDGE SPINS OVER THE SOUTHERN PLAINS.  SHOULD THEREFORE SEE SOME
REAL JULY HEAT THIS WEEKEND WITH TEMPERATURES IN THE UPPER 80S AND
LOWER 90S.  RAIN CHANCES THIS WEEEKEND WILL BE LIMITED TO NORTHERN
PORTIONS OF THE AREA WHICH WILL BE FURTHER AWAY FROM THE LARGE-SCALE
SUBSIDENCE PROVIDED BY THE UPPER RIDGE.  RIDGE WILL RETROGRADE OVER
THE ROCKIES NEXT WEEK ALLOWING FOR NORTHWEST FLOW TO DEVELOP ALOFT.
THIS WILL BRING SLIGTLY COOLER TEMPERATURES AND RAIN CHANCES BACK TO
THE REST OF THE AREA.

CARNEY

&&

.AVIATION:  (FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 639 PM CDT WED JUL 8 2015

MAIN FOCUS WILL BE ON CEILINGS AND VISIBILITIES AS WELL AS TIMING
THE RAIN OUT OF THE AREA. AT 2300 UTC...SURFACE LOW WAS LOCATED
NEAR KJEF AND IS EXPECTED TO HEAD EASTWARD TOWARD METRO ST. LOUIS
OVER THE NEXT FEW HOURS BEFORE MAKING A TURN TO THE NORTHEAST
TONIGHT. BELIEVE THREAT OF THUNDER WILL PREDOMINANTLY STAY TO THE
SOUTH AND EAST OF AREA DUE TO LIMITED INSTABILITY AS WARM FRONT
REMAINS SOUTH OF METRO. IFR CEILINGS ARE LIKELY TO PERSIST THROUGH
THE NIGHT ALONG WITH SOME REDUCED VISIBILITIES AND FOG IN CLOSE
PROXIMITY TO WARM FRONT/SFC LOW TRACK THROUGH THIS EVENING.
AS FOR RAIN...WILL BE BY AND LARGE DONE AT KCOU AND KUIN WITHIN
THE NEXT HOUR OR SO...WITH PERIODS OF LIGHT RAIN FOR THE METRO
STIES THROUGH MOST OF THE EVENING. BY THURSDAY MORNING...EXPECT AN
IMPROVEMENT IN CEILINGS WITH VFR CONDITIONS FORECAST BY EARLY
AFTERNOON.

SPECIFICS FOR KSTL:

MAIN FOCUS WILL BE ON CEILINGS AND VISIBILITIES AS WELL AS TIMING
THE RAIN OUT OF THE AREA. AT 2300 UTC...SURFACE LOW WAS LOCATED
NEAR KJEF AND IS EXPECTED TO HEAD EASTWARD TOWARD METRO ST. LOUIS
OVER THE NEXT FEW HOURS BEFORE MAKING A TURN TO THE NORTHEAST
TONIGHT. BELIEVE THREAT OF THUNDER WILL PREDOMINANTLY STAY TO THE
SOUTH AND EAST OF TERMINAL DUE TO LIMITED INSTABILITY. IFR
CEILINGS ARE LIKELY TO PERSIST THROUGH THE NIGHT ALONG WITH SOME
REDUCED VISIBILITIES AND FOG IN CLOSE PROXIMITY TO WARM FRONT/SFC
LOW TRACK THROUGH THIS EVENING. PERIODS OF LIGHT RAIN ARE ALSO
LIKELY THROUGH ABOUT 0400 UTC. BY THURSDAY MORNING...EXPECT AN
IMPROVEMENT IN CEILINGS WITH VFR CONDITIONS FORECAST BY EARLY
AFTERNOON.

GOSSELIN

&&

.PRELIMINARY POINT TEMPS/POPS:
SAINT LOUIS     63  79  69  89 / 100  10  60  30
QUINCY          57  75  63  85 /  70  10  60  50
COLUMBIA        59  77  66  88 /  40  20  60  30
JEFFERSON CITY  61  79  67  89 /  50  30  60  30
SALEM           67  77  66  87 /  90  20  40  30
FARMINGTON      67  80  67  90 /  70  40  40  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR CRAWFORD MO-IRON
     MO-JEFFERSON MO-LEWIS MO-LINCOLN MO-MADISON MO-MARION MO-
     PIKE MO-RALLS MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-
     ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON
     MO.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX
     MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-SHELBY MO-
     WARREN MO.

IL...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jul 9, 12:33 AM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1233 AM CDT THU JUL 9 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1233 AM CDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...REST OF TONIGHT

MAJOR FLOODING CONTINUES ON ALL POINTS OF THE ILLINOIS RIVER FROM
LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE THURSDAY ACROSS SOUTHERN MISSOUIR
AND ILLINOIS. THE THREAT WILL BUILD BACK NORTH ACROSS THE
REMAINDER OF THE AREA THURSDAY NIGHT AND FRIDAY MORNING.

THUNDERSTORMS ARE POSSIBLE SUNDAY THRUOGH TUESDAY.

MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED OVERNIGHT.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:02 PM CDTTornado WarningLSXJefferson, Sainte Genevieve28 min
Jul 8, 7:36 PM CDTRiver Flood WarningLSXCole43 hr
Jul 8, 7:38 PM CDTTornado WarningLSXFranklin37 min
Jul 8, 7:49 PM CDTTornado WarningLSXCrawford26 min
Jul 8, 8:11 PM CDTRiver Flood WarningLSXMarion46 hr
Jul 8, 8:11 PM CDTRiver Flood WarningLSXMonroe58 hr
Jul 8, 8:27 PM CDTAreal Flood AdvisoryLSXSaint Charles3 hr
Jul 8, 10:01 PM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau3 days
Jul 8, 10:50 PM CDTRiver Flood WarningLSXMarion27 hr
Jul 9, 8:19 AM CDTRiver Flood WarningLSXRalls41 hr

Nearby

Flash Flood Watches in Missouri, 2015Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.